# SDR AALA2018071109013

- Difficulty date: July 7, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 23,355 hours, 8,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT EMERGENCY LIGHT LENS BROKEN.  REPLACED THE LENS IAW AMM 33-51-00.  THE AIRCRAFT WAS GROUNDED.
